# SDR C2XA03BT015

- Difficulty date: January 26, 2003
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BDL---CO2578, CREW REPORTED, "EMERGENCY AISLE PATH LIGHTING INTERMITTENT".  MAINTENANCE PERFORMED OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM IAW EMB145 AMM #33-50-00. OPS.CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
